# SDR SWIA2021081060172

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 320-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 21L INTERCOSTAL BETWEEN FS 319.70 AND FS 333.00 HAS EVIDENCE OF CORROSION.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED 21L INTERCOSTAL BETWEEN FS 319.70 - FS 33.00 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REY Y. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. PERFORMED LEAK CHECK GOOD. SEE CONTINUE CARD FOR MORE DETAILS
